# SDR EISA95052

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK, FOUND CORROSION ON FLOOR BEAM, BS 1130, LBL 10 INCHES, WL 208.1.  REPAIRED PER DRAWING HSE-53-151.  (Z)
